• Donna Ingle posted an update 4 years, 2 months ago

    This is my 5th. day on OFEV and I am experiencing a terrible headache. Does anyone else have headaches? I am not usually prone to them….

    • Hi @donna-ingle

      Thank you for joining the PF forums and welcome. I am so sorry to hear of your headaches! I am also on OFEV, although it wasn’t just recently started, I’ve been on it for awhile now although I am noticing an increase in headaches as well. We are currently trying to determine if I have a concussion from a car wreck I was in awhile back, but it doesn’t seem like anyone knows for certain. Although, I’ve been dealing with headaches very frequently for the last little awhile, and your post sparked me to remember that this all started not too long after I increased my OFEV.

      Does your headache come and go, or remain present for you? Does it vary in intensity? Some of the things the ER docs suspected with me were: dehydration, stress or a head injury, such as a concussion. Are you drinking lots of water?

      I hope it doesn’t last for you. Maybe worth a call to your pulmonologist to see if this is to be expected with starting your dosage of OFEV?

      Take care and reach out any time!
      Warm regards,
      Charlene.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account